# SDR DALA2024080507759

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 10,991 hours, 1,280 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Faulted
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 ON HVC FOUND PAX OXYGEN STORAGE DOOR NOT CLOSING AT 107 JS. CORRECTIVE ACTION: R/R 2L O2 CONTAINER PER A330 AMM 35-21. OPS CHECK GOOD. (5631497)
